Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 55, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 26, 2008, 9:52 PM CDT for 4 counties in Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2008, 9:52 PM CDT (02:52 UTC)
- Expired
- Apr 26, 2008, 10:45 PM CDT
- In force
- 53 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Concho County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX
The radar
The San Angelo radar (KSJT), 107 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 6:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 2.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2062 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 270255 TORSJT TXC095-307-319-327-270345- /O.NEW.KSJT.TO.W.0055.080427T0252Z-080427T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 952 PM CDT SAT APR 26 2008 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN CONCHO COUNTY IN WEST CENTRAL TEXAS... SOUTHWESTERN MCCULLOCH COUNTY IN WEST CENTRAL TEXAS... NORTHEASTERN MENARD COUNTY IN WEST CENTRAL TEXAS... NORTHWESTERN MASON COUNTY IN WEST CENTRAL TEXAS... * UNTIL 1045 PM CDT * AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HIGHWAY 190 ALONG THE MENARD AND MCCULLOCH COUNTY LINE...OR ABOUT 11 MILES NORTHEAST OF MENARD...MOVING SOUTHEAST AT 29 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... HEXT BY 1010 PM CDT... MASON BY 1045 PM CDT... HAIL UP TO THE SIZE OF BASEBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH IS ALSO POSSIBLE WITH THIS STORM. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. LAT...LON 3094 9913 3072 9951 3110 9992 3130 9956 TIME...MOT...LOC 0252Z 317DEG 25KT 3099 9960 $$
1 follow-up statement
000
WWUS54 KSJT 270314
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1011 PM CDT SAT APR 26 2008
TXC095-270321-
/O.CAN.KSJT.TO.W.0055.000000T0000Z-080427T0345Z/
CONCHO TX-
1011 PM CDT SAT APR 26 2008
...THE TORNADO WARNING FOR SOUTHEASTERN CONCHO COUNTY IS CANCELLED...
THE STORM HAS PUSHED SOUTHEAST OUT OF CONCHO COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3072 9951 3109 9991 3108 9961 3121 9944
3094 9913
TIME...MOT...LOC 0311Z 304DEG 24KT 3092 9948
$$
TXC307-319-327-270345-
/O.CON.KSJT.TO.W.0055.000000T0000Z-080427T0345Z/
MCCULLOCH TX-MENARD TX-MASON TX-
1011 PM CDT SAT APR 26 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHWESTERN MASON...NORTHEASTERN MENARD AND SOUTHWESTERN MCCULLOCH
COUNTIES...
AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HEXT...OR 16 MILES
EAST OF MENARD...MOVING SOUTHEAST AT 28 MPH.
THE TORNADO WILL BE NEAR...
US-377/US 87 NEAR THE MASON-MCCULLOCH COUNTY LINE BY 1030 PM
CDT...
KATEMCY BY 1035 PM CDT...
THE STORM ALSO REMAINS CAPABLE OF PRODUCING GOLFBALL TO BASEBALL
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 70 MPH.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3072 9951 3109 9991 3108 9961 3121 9944
3094 9913
TIME...MOT...LOC 0311Z 304DEG 24KT 3092 9948
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 6:57 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Apr 26, 6:57 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 657 PM CDT SAT APR 26 2008 .AVIATION... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF WEST CENTRAL TEXAS UNTIL 1 AM CDT SUNDAY. SCATTERED THUNDERSTORMS WILL OCCUR THIS EVENING AND EARLY TONIGHT ACROSS MUCH OF WEST CENTRAL TEXAS. ADDITIONAL STORMS WILL LIKELY OCCUR ALONG AND BEHIND A COLD FRONT OVERNIGHT. THE COVERAGE OF SHOWERS AND STORMS SHOULD BE GREATEST AREAWIDE AFTER MIDNIGHT. THE COLD FRONT SHOULD MOVE SOUTH TO INTERSTATE 20 SHORTLY AFTER MIDNIGHT. THE FRONT WILL CONTINUE MOVING SOUTH TO INTERSTATE 10 BY DAYBREAK SUNDAY. WINDS WILL SHIFT TO THE NORTH WITH THE FRONTAL PASSAGE...AND GUSTY NORTH WINDS WILL OCCUR LATE TONIGHT AND SUNDAY MORNING. A POST-FRONTAL LOW CLOUD FIELD WILL OVERSPREAD THE REGION LATE TONIGHT AND SUNDAY MORNING. SKIES WILL CLEAR FROM NORTH TO SOUTH ACROSS THE REGION ON SUNDAY. && .PREV DISCUSSION... /ISSUED 327 PM CDT SAT APR 26 2008/ SYNOPSIS... THIS AFTERNOON...WE HAVE OUR 1ST FRONT NOW MOVING BACK NWD AS A WARM FRONT AT 19Z FROM AROUND SAN SABA TO JUST S OF SJT. OUR NEXT FRONT IS ENTERING THE ENTERING THE PANHANDLE AND WILL CONTINUE TO SURGE SWD DURING THE AFTERNOON HOURS. TO THROW MORE FUN INTO THE MIX ALSO HAVE A UPPER VORT MAX FROM THE BIG BEND WILL MOVE ACROSS SC TX TONIGHT. JUST STARTING TO GET A CU FIELD BUILDING WITH HEATING ACROSS THE BIG BEND AND PERMIAN BASIN. FRONT SHOULD MAKE ITS WAY INTO THE BIG COUNTRY DURING THE LATE EVENING AND JUST S OF THE CONCHO VALLEY AND HEARTLAND AROUND 12Z...THROUGH THE ENTIRE AREA BEFORE 18Z SUN. WITH MULTIPLE BOUNDARIES AS FACTORS...THE MAIN BEING OUR COLD FRONT. SHOULD SEE A LINE OF DECENT TSTMS DEVELOP AND MOVE SEWD ACROSS THE CWA IN THE LATE EVENING THRU LATE NIGHT HOURS WITH DECENT LIFT ASSOCIATED WITH THE STORMS...DECENT AVAILABLE MOISTURE AHEAD OF THE FRONT. MODEL SOUNDINGS SHOW FREEZING LEVELS BETWEEN 9-13KFT DURING THE NIGHT SO COULD HAVE SOME HAILERS. HIGH STRAIGHT LINE WINDS WILL DEFINITELY BE A FACTOR AS WELL AS THE POSSIBILITY FOR AN ISOLATED TORNADO. WILL KEEP POPS AROUND A LITTLE LONGER THAN PREVIOUSLY FORECASTED WITH SLOWER MOVEMENT OF SYSTEM. PRECIP SHOULD BE GONE ACROSS THE AREA BY SUNSET SUN NT. AFTER THAT LOOKS DRY FOR THE REMAINDER OF THE PERIOD. ANOTHER FRONT MOVES THROUGH ON THU...BUT FOR NOW LOOKS TO BE DRY...WITH RAINFALL MISSING US TO THE E. AS FOR TEMPERATURES...SUNDAY WILL BE COOL POST FRONTAL WITH NRLY WINDS AND LEFT OVER CLOUD COVER. WILL CLEAR OUT FOR SUN NT...BRINGING BACK AN UNSEASONABLY COOL NIGHT WITH 30S POSSIBLE. THEN WARMING TREND BEGINS MON. AS OF NOW...ONLY SLIGHT COOL DOWN EXPECTED W/ 2ND FRONT ON THU. 11/KEISER FIRE WEATHER... FIRE WEATHER CONCERNS FOR THIS EVENING AND THROUGH SUNDAY WILL BE LOW GIVEN SIGNIFICANT WETTING RAINFALL ASSOCIATED WITH A COLD FRONT FORECASTED TO AFFECT MOST OF WEST CENTRAL TEXAS. IN ADDITION... MINIMUM RH VALUES ACROSS THE REGION ON SUNDAY WILL REMAIN ABOVE RED FLAG CRITERIA. DRY CONDITIONS SHOULD PREVAIL THROUGH THE EXTENDED AS AN UPPER LEVEL RIDGE BUILDS INTO THE CENTRAL PLAINS. THE DRY CONDITIONS WILL CREATE AN ELEVATED FIRE WEATHER CONCERN BUT WINDS BELOW FIRE WEATHER CRITERIA SHOULD ARGUE AGAINST THE ISSUANCE OF ANY FIRE WEATHER PRODUCTS. 15 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 47 64 40 79 / 80 20 0 0 SAN ANGELO 50 65 39 80 / 70 30 10 0 JUNCTION 54 66 37 78 / 60 50 10 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/99
Hazardous weather outlook, Apr 26, 2:12 PM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 212 PM CDT SAT APR 26 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-271915- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 212 PM CDT SAT APR 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF WEST CENTRAL THIS EVENING AND TONIGHT. THE MAIN HAZARDS FROM THESE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION TO THE SEVERE THUNDERSTORMS...LOCALLY VERY HEAVY RAINFALL IS ALSO POSSIBLE WHICH MAY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT FOR ALL OF WEST CENTRAL TEXAS. 15
In the hours before
Special weather statement, Apr 26, 8:12 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 812 PM CDT SAT APR 26 2008 TXZ073-154-168-270215- CONCHO TX-MCCULLOCH TX-MENARD TX- 812 PM CDT SAT APR 26 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT FOR SOUTHERN CONCHO...SOUTHWEST MCCULLOCH AND NORTHEAST MENARD COUNTIES... AT 810 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER NORTHEASTERN MENARD COUNTY...ABOUT 10 MILES NORTH OF MENARD...AND MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE BY 825 PM CDT THE INTERSECTION OF US-190 AND RANCH ROAD 1311 BY 850 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR WEST CENTRAL TEXAS.
Local storm report, Apr 26, 8:33 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
833 PM CDT SAT APR 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 1 E VICK 31.34N 100.08W
04/26/2008 E1.75 INCH CONCHO TX LAW ENFORCEMENT
HAIL LOCATATION ON THE WESTERN CONCHO COUNTY LINE ON US
87.
0829 PM HAIL 1 W VICK 31.34N 100.11W
04/26/2008 E1.75 INCH CONCHO TX LAW ENFORCEMENT
HAIL FALLING ON US 87 NEAR THE WESTERN CONCHO COUNTY
BOUNDARY.
&&
KHOEPPNERSpecial weather statement, Apr 26, 8:46 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 846 PM CDT SAT APR 26 2008 TXZ154-270230- MCCULLOCH TX- 846 PM CDT SAT APR 26 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT FOR MCCULLOCH COUNTY... AT 845 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES NORTHEAST OF MELVIN...OR ABOUT 13 MILES NORTHWEST OF BRADY...MOVING NORTHEAST AT 23 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... PEAR VALLEY BY 855 PM CDT LOHN BY 905 PM CDT ROCHELLE BY 925 PM CDT THIS STORM WILL CONTAIN PEA SIZE HAIL...ALONG WITH FREQUENT LIGHTNING AND WIND GUSTS TO 40 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, Apr 26, 9:08 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 908 PM CDT SAT APR 26 2008 TXZ049-098-113-270315- HASKELL TX-JONES TX-FISHER TX- 908 PM CDT SAT APR 26 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT FOR HASKELL...NORTHERN JONES AND NORTHEASTERN FISHER COUNTIES... AT 904 PM CDT...A BAND OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR FROM JUST WEST OF HASKELL TO NEAR HAMLIN...MOVING EAST AT 26 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... STAMFORD BY 920 PM CDT HASKELL BY 930 PM CDT LAKE STAMFORD NEAR LAKE STAMFORD MARINA BY 945 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR WEST CENTRAL TEXAS.
Local storm report, Apr 26, 9:12 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
912 PM CDT SAT APR 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL STERLING CITY 31.84N 100.99W
04/26/2008 E1.75 INCH STERLING TX LAW ENFORCEMENT
&&
KHOEPPNERLocal storm report, Apr 26, 9:17 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
917 PM CDT SAT APR 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL EDEN 31.22N 99.84W
04/26/2008 E1.00 INCH CONCHO TX TRAINED SPOTTER
&&
KHOEPPNERThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:10 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 50 min |
| Apr 26, 7:46 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Concho, Runnels, Tom Green | 44 min |
| Apr 26, 8:26 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 49 min |
| Apr 26, 8:37 PM CDT | Severe Thunderstorm Warning | SJT | Sterling | 38 min |
| Apr 26, 8:42 PM CDT | Tornado Warning | SJT | Coke, Nolan | 33 min |
| Apr 26, 9:05 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch | 55 min |
| Apr 26, 9:12 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling | 33 min |
| Apr 26, 9:22 PM CDT | Tornado Warning | SJT | Concho, McCulloch, Menard | 38 min |
| Apr 26, 9:50 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 40 min |
| Apr 26, 10:25 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 50 min |
| Apr 26, 10:34 PM CDT | Tornado Warning | SJT | McCulloch, Mason, Menard | 56 min |
| Apr 26, 10:56 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 34 min |
| Apr 26, 11:03 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 42 min |
| Apr 26, 11:26 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 49 min |
| Apr 27, 2:23 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 52 min |
| Apr 27, 2:33 AM CDT | Tornado Warning | SJT | Concho, McCulloch | 27 min |
| Apr 27, 2:57 AM CDT | Tornado Warning | SJT | Concho, McCulloch | 48 min |
| Apr 27, 3:44 AM CDT | Tornado Warning | SJT | McCulloch, Mason, San Saba | 46 min |
| Apr 27, 4:31 AM CDT | Severe Thunderstorm Warning | SJT | Mason, San Saba | 44 min |
| Apr 27, 4:31 AM CDT | Wind Advisory | SJT | Coke, Crockett, Irion, Schleicher, Sterling, Sutton and 1 more | 7 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.